Change search
ReferencesLink to record
Permanent link

Direct link
Sharp weighted multidimensional integral inequalities of Chebysev type
Luleå universitet.
1999 (English)In: Journal of Mathematical Analysis, ISSN 2217-3412, Vol. 236, no 2, 243-253 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1999. Vol. 236, no 2, 243-253 p.
National Category
Natural Sciences
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:kau:diva-30158DOI: 10.1006/jmaa.1999.6417OAI: oai:DiVA.org:kau-30158DiVA: diva2:666558
Available from: 2013-11-22 Created: 2013-11-22 Last updated: 2014-02-17Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Barza, Sorina
In the same journal
Journal of Mathematical Analysis
Natural Sciences

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 17 hits
ReferencesLink to record
Permanent link

Direct link